Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Uniformly Rotating Rings in General Relativity

Fischer, T., Horatschek, S., & Ansorg, M. (2005). Uniformly Rotating Rings in General Relativity. Monthly Notices of the Royal Astronomical Society, 364(3), 943-947. doi:10.1111/j.1365-2966.2005.09629.x.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4D98-D Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4D99-B
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
226816.pdf (Verlagsversion), 160KB
Name:
226816.pdf
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Fischer, Thomas, Autor
Horatschek, Stefan, Autor
Ansorg, Marcus1, Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: In this paper, we discuss general relativistic, self-gravitating and uniformly rotating perfect fluid bodies with a toroidal topology (without central object). For the equations of state describing the fluid matter, we consider polytropic as well as completely degenerate, perfect Fermi gas models. We find that the corresponding configurations possess similar properties to the homogeneous relativistic Dyson rings. On one hand, there exists no limit to the mass for a given maximal mass–density inside the body. On the other hand, each model permits a quasi-stationary transition to the extreme Kerr black hole.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 2005-12-11
 Publikationsstatus: Im Druck veröffentlicht
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 226816
DOI: 10.1111/j.1365-2966.2005.09629.x
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Monthly Notices of the Royal Astronomical Society
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 364 (3) Artikelnummer: - Start- / Endseite: 943 - 947 Identifikator: -